# SDR UALA2009020200344

- Difficulty date: January 30, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 23,624 hours, 10,471 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Epsu
- Part number: 321452
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS SYS TEST FAILED DUE TO DOOR 1L SLIDE REPLACEMENT AND RE-INSTALLATION.  BATTERY FAULT ON EPSU AT DOOR 1L.  REPLACED BATTERY, NO HELP.  SWAPPED EPSU FROM CENTER RIGHT AND PROBLEM FOLLOWED.  SUSPECT BAD PART FROM STOCK.  REPLACED EPSU BACK AT CENTER RIGHT.  REPLACED EPSU WITH ANOTHER UNIT.  PASSED TEST.
